# SDR SWAA095902

- Difficulty date: September 17, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N756SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27872
- Aircraft time: 36,620 hours, 21,306 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6545434
- Condition: Punctured
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND LT WING I/B AFT FLAP PUNCTURED.  REPAIRED AFT FLAP PER SRM.
